# SDR USAA2009031190558

- Difficulty date: February 13, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 408,250 hours, 15,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112224200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CORROSION ON LOWER AFT CORNER FITTING AT FR20, S23L AT THE L-1 DOOR.  REPLACED LOWER AFT CORNER FITTING AT FR20, S23L AT THE L-1 DOOR IAW A320 SRM 51-72-11.
